# SDR DHL2002807542

- Difficulty date: April 9, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: 0952 MAIN CARGO COMPT- 2" CRACK ON FRAME STA. 1580.000 , L21RCORR: REMOVED FASTNERS IAW SRM 51-11-20D PG. 21 CUT OUT DAMAGED AREA IAW SRM53-2-0 FIG.2 , CLEANED , TREATED AND PRIMED IAW SRM51-1-8B INSTALLED FRAME SPLICE IAW SRM 53-2-0 FIG2
